×

Solutions of the classical Yang-Baxter equation for simple Lie algebras. (English. Russian original) Zbl 0504.22016

Funct. Anal. Appl. 16, 159-180 (1983); translation from Funkts. Anal. Prilozh. 16, No. 3, 1-29 (1982).

MSC:

22E70 Applications of Lie groups to the sciences; explicit representations
81Q05 Closed and approximate solutions to the Schrödinger, Dirac, Klein-Gordon and other equations of quantum mechanics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. A. Belavin, ”Discrete groups and integrability of quantum systems,” Funkts. Anal.,14, No. 4, 18-26 (1980). · Zbl 0454.22012
[2] A. V. Zhiber and A. B. Shabat, ”Klein?Gordon equations with nontrivial group,” Dokl. Akad. Nauk SSSR,247, No. 5, 1103-1107 (1979).
[3] V. G. Kats, ”Automorphisms of finite order of semisimple Lie algebras,” Funkts. Anal. Anal.,3, No. 3, 94-96 (1969).
[4] V. G. Kats, ”Simple irreducible graded Lie algebras of finite height,” Izv. Akad. Nauk SSSR, Ser. Mat.,32, No. 6, 1323-1367 (1968).
[5] P. P. Kulish and E. K. Sklyanin, ”Solutions of the Yang?Baxter equation,” in: Differential Geometry of Lie Groups and Mechanics [in Russian], Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,95, 129-160 (1980).
[6] A. N. Leznov, M. V. Savel’ev, and V. G. Smirnov, ”Theory of representations of groups and integration of nonlinear dynamical systems,” Preprint IFVE, 80-51, Serpukhov: IFVE (1980).
[7] I. G. MacDonald, ”Affine systems of roots and the Dedekind?-function,” Matematika,16, No. 4, 3-49 (1972).
[8] J.-P. Serre, Lie Algebras and Lie Groups, W. A. Benjamin (1965). · Zbl 0132.27803
[9] I. V. Cherednik, ”Method of construction of factorized S-matrices in elementary functions,” Teor. Mat. Fiz.,43, No. 1, 117-119 (1980).
[10] O. I. Bogoyavlensky, ”On perturbations of the periodic Toda lattice,” Commun. Math. Phys.,51, 201-209 (1976).
[11] V. G. Kac, ”Infinite-dimensional algebras, Dedekind’s?-function, classical Möbius function and the very strange formula,” Adv. Math.,30, No. 2, 85-136 (1978). · Zbl 0391.17010
[12] A. V. Michailov, M. A. Olshanetsky, and A. M. Perelomov, Preprint ITEP-64, Moscow: ITEP (1980).
[13] S. A. Bulgadaev, ”Two-dimensional integrable field theories connected with simple Lie algebras,” P. L., 96B, 151-153 (1980).
[14] A. I. Ooms, ”On Lie algebras having a primitive universal enveloping algebra,” J. Algebra,32, No. 3, 488-500 (1975). · Zbl 0355.17014
[15] A. I. Ooms, ”On Lie algebras with primitive envelopes ? Supplements,” Proc. Am. Math. Soc.,58, 67-72 (1976). · Zbl 0351.17009
[16] A. I. Ooms, ”On Frobenius Lie algebras,” Commun. Algebra, 8(1), 13-52 (1980). · Zbl 0421.17004
[17] A. Weil, Varietes Abeliennes et Courbes Algebriques, Hermann, Paris (1948).
[18] A. Weil, ”On algebraic groups of transformations,” Am. J. Math.,77, 355-391 (1955). · Zbl 0065.14201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.